# SDR SWAA2018072323548

- Difficulty date: July 11, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AROUND THE APU DUCT DOUBLER ASSEMBLY CRACKED AT BS 663.  R&R DOUBLER ASSEMBLY IAW SRM AND DWG.
